# SDR ASAA2024011849671

- Difficulty date: January 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AT FR 66 2 EA NUT PLATE HOLES ARE CORRODED GROUNDED - YES. REMOVED CORROSION IN 3 EA AREAS, FOUND 2 EA OUT OF 3 EA AREAS TO BE OUT LIMITS AT DOOR SILL L/H FR 66 IAW A320 SRM 53-41-14-283-002 REV 147. 1 EA WITHIN LIMIT AREA ORIGINAL MAT'L THICKNESS .098", REMOVED .022", REMAINING .076". REAMED HOLE TO FINAL DIAMETER OF .354" FOUND HOLE AND AREA TO BE WITHIN ALLOWABLE LIMITS IAW A320 SRM 53-41-14-283-002 REV 147 FIG 2 SHEET 1. AREA CODE C. DIAMETER OF BLENDOUT IS 1" X 1". PERFORMED CUTOUT OF 2 EA OUT LIMIT AREAS IAW A320 SRM 53-41-14-300-001 REV 147. ACCOMPLISHED REPAIR PRINCIPLE 9 AND REPAIR PRINCIPLE 11 IAW A320 SRM 53-41-14-300-001 REV 147. THIS IS A CATEGORY A REPAIR. FOR MORE DETAIL INFOMRATION SEE ATTACHED JPD'S. REMOVED HAECO DOT.
